MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC 2.9MM; SPORTS MED IMPLANTS

ZIMMER BIOMET, INC. TOGGLELOC 2.9MM; SPORTS MED IMPLANTS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 110010384, toggleloc 2.9mm, lot # 207280r.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.A medcial investigation was done and it was found that procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.A stroke can happen to anyone at any time.It occurs when blood flow to an area of brain is cut off.When this happens, brain cells are deprived of oxygen and begin to die.Stroke is also known as the following: cva (cerebral vascular accident), tia (transient ischemic attack) and brain infarction.There are two classifications of stroke.A hemorrhagic stroke is when a brain aneurysm bursts or a weakened blood vessel leaks.An ischemic stroke occurs when a blood vessel carrying blood to the brain is blocked by a blood clot which can be cardiogenic due to underlying atrial fibrillation or from anti- or hypercoagulants which change the viscosity of the blood.A perioperative stroke is a serious and rare complication that may occur when a patient undergoes a surgical procedure and typically requires medical intervention.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02105 h3 other text : remains implanted.
 
Event or Problem Description
It was reported a patient underwent a right bicep tenodesis approximately 2 years ago.Subsequently, a month afterwards, the patient experienced a stroke and went through stroke rehab.Treatment is unknown.During the visit about 4 months ago, the patient was progressing well and reported regularly participating in active events.Attempts have been made and there is no further information at this time.

Brand Name
TOGGLELOC 2.9MM
Common Device Name
SPORTS MED IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17712344
Report Number0001825034-2023-02104
Device Sequence Number19395898
Product Code JDR
UDI-Device Identifier00880304812864
UDI-Public(01)00880304812864(17)230121(10)868910R
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Model NumberN/A
Device Catalogue Number110010384
Device Lot Number868910R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight54 KG